# SDR SWAA2020110428259

- Difficulty date: October 24, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR HEADER PANEL EXIT SIGN LENS MISSING.  REMOVED AND REPLACED DOOR EXIT LIGHT ASSEMBLY AND OPERATIONS CHECK OK, PER AMM 33-51-01.
